MathSciNet Relay Station
MathSciNet bibliographic data
MR1027317 54A40 (03E72)
Šostak, A. On some modifications of fuzzy topology. Mat. Vesnik 41 (1989), no. 1, 51–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement